MathSciNet Relay Station
MathSciNet bibliographic data
MR1944511 (2003k:11098) 11G10 (11G30 14H40 14K05)
Zarhin, Yuri G. Very simple 2-adic representations and hyperelliptic Jacobians. Dedicated to Yuri I. Manin on the occasion of his 65th birthday. Mosc. Math. J. 2 (2002), no. 2, 403–431.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement